Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dizziness, imbalance, tiredness, headaches, tickling sensation in ears. Treatment for symptoms?

For the last few. weeks i have felt really dizzy and unbalanced all the time. i have to hold onto things for support and its making work very difficult. im becoming increasingly anxious as i have two children and taking them out is scaring me. i also feel extremely tired and have headaches also. within last couple days my right ear feels luke theres something tickling deep inside and is extemely uncomfortable. i ahve had blood tests taken by docotr and they have all come back normal. please help im 36.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

dont worry.
dizziness is a common problem.
it may be due to various reasons.
anemia/various inner ear disorder/joint problem/many chronic diseases may cause these types of symptoms.
menstrual problem may lead to chronic excess blood loss causing anemia.
so it need proper examination & evaluation to reach a proper diagnosis.
it will be well managed when the cause is known.
good luck.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor